# SDR SWAA2024112049699

- Difficulty date: October 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA 2024-645514<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 RBL 0; WL 208.10 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02-0G-0. SRM 51-10-02 ITEM 9 AND DRAWING 141A5400; SHEET 20; REV -. SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1 REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 RBL 0; WL 208.10 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02-0G-0. AND DRAWING 141A5400; SHEET 20; REV -. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 RBL 0; WL 208.10 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02-0G-0. AND DRAWING 141A5400; SHEET 20; REV -. SEE INDIVIDUAL SIGN OFFS BELOW
